Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 29, Number 6

Nisnevich sheafification of a homotopy invariant presheaf with transfers
A. Druzhinin.
St. Petersburg Math. J. 29 (2018), 863-886
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homotopy theory of normed sets I. Basic constructions
N. V. Durov.
St. Petersburg Math. J. 29 (2018), 887-934
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homogenization of the first initial boundary-value problem for parabolic systems: operator error estimates
Yu. M. Meshkova and T. A. Suslina.
St. Petersburg Math. J. 29 (2018), 935-978
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Binomials whose dilations generate $H^2(\mathbb {D})$
N. K. Nikolski.
St. Petersburg Math. J. 29 (2018), 979-992
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A moving lemma for motivic spaces
I. A. Panin.
St. Petersburg Math. J. 29 (2018), 993-995
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Maxwell operator with periodic coefficients in a cylinder
N. Filonov and A. Prokhorov.
St. Petersburg Math. J. 29 (2018), 997-1006
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On spectral asymptotics of the tensor product of operators with almost regular marginal asymptotics
N. V. Rastegaev.
St. Petersburg Math. J. 29 (2018), 1007-1029
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Four-dimensional graph-manifolds with fundamental groups quasiisometric to fundamental groups of orthogonal graph-manifolds
A. Smirnov.
St. Petersburg Math. J. 29 (2018), 1031-1043
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions